Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 73, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 1, 2016, 3:52 PM CDT for Lowndes County, Monroe County, Mississippi. It took effect at Apr 1, 2016, 4:30 PM CDT. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2016, 3:52 PM CDT (20:52 UTC)
- In effect from
- Apr 1, 2016, 4:30 PM CDT
- Expired
- Apr 4, 2016, 11:00 AM CDT
- In force
- 67 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lowndes County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 3 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 14.89 ft at Apr 2, 2016, 10:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
945
WGUS44 KMEG 012052
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT FRI APR 1 2016
The National Weather Service has issued a Flood Warning for the
Buttahatchie River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC087-095-022052-
/O.NEW.KMEG.FL.W.0073.160401T2130Z-160404T1600Z/
/ABDM6.1.ER.160401T2130Z.160403T1200Z.160404T1000Z.NO/
352 PM CDT FRI APR 1 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Buttahatchie River near Aberdeen
* from Friday April 01 until Monday April 04.
* At 03 PM Friday the stage was...13.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.4 feet Sunday April 03.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Friday April 01 and continue
to rise to near 13.4 feet by Sunday April 03. The river will fall
below flood stage by Monday April 04.
At 13.0 feet, Low land near the river is flooded..
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$6 follow-up statements
539
WGUS84 KMEG 020244
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT FRI APR 1 2016
The Flood Warning continues for the Buttahatchie River...Tombigbee
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC095-030244-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-160405T0320Z/
/BGBM6.1.ER.160331T2101Z.160401T1230Z.160404T2120Z.NO/
944 PM CDT FRI APR 1 2016
The Flood Warning continues for
the Tombigbee River at Bigbee
* from Sunday April 03 until Monday April 04.
* At 08 PM Friday the stage was 13.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 15.0 feet Monday April 04.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Sunday April 03 and continue
to rise to near 15.0 feet by Monday April 04.The river will fall
below flood stage by Monday April 04.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC087-095-030244-
/O.EXT.KMEG.FL.W.0073.000000T0000Z-160404T1500Z/
/ABDM6.1.ER.160401T2115Z.160402T0600Z.160404T0900Z.NO/
944 PM CDT FRI APR 1 2016
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* until Monday April 04.
* At 09 PM Friday the stage was 13.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 13.5 feet Saturday April 02.
* Flood stage is 13.0 feet.
* The river rose above flood stage Friday April 01 and will continue
rising to near 13.5 feet by Saturday April 02. The river will fall
below flood stage Monday April 04.
* At 14.0 feet...Flood water begins to cover airbase road located on
the west bank of the river. Low lying farmland land near the river
also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$108
WGUS84 KMEG 021708
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 PM CDT SAT APR 2 2016
The Flood Warning continues for the Buttahatchie River...Tallahatchie
River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC135-031708-
/O.CON.KMEG.FL.W.0058.000000T0000Z-160406T0600Z/
/SWNM6.1.ER.160401T1630Z.160403T0600Z.160406T0000Z.NO/
1208 PM CDT SAT APR 2 2016
rising to near 14.4 feet by Saturday April 02.
The Flood Warning continues for
the Tallahatchie River near Swan Lake
* until Tuesday April 05.
* At 11 AM Saturday the stage was 26.3 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 26.5 feet Sunday April 03.
* Flood stage is 26.0 feet.
* The river rose above flood stage Friday April 01 and will continue
rising to near 26.5 feet by Sunday April 03. The river will fall
below flood stage Tuesday April 05.
* At 27.0 feet...Farmland flooding is occurring near the river.
&&
LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
3381 9046
$$
MSC095-031707-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-160405T0045Z/
/BGBM6.1.ER.160331T2101Z.160401T1230Z.160404T1845Z.NO/
1208 PM CDT SAT APR 2 2016
The Flood Warning continues for
the Tombigbee River at Bigbee
* until Monday April 04.
* At 11 AM Saturday the stage was 15.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 15.2 feet Sunday April 03.
* Flood stage is 14.0 feet.
* The river rose above flood stage Saturday April 02 and will
continue rising to near 15.2 feet by Sunday April 03. The river
will fall below flood stage Monday April 04.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC087-095-031707-
/O.CON.KMEG.FL.W.0073.000000T0000Z-160404T1500Z/
/ABDM6.1.ER.160401T2115Z.160403T0000Z.160404T0900Z.NO/
1208 PM CDT SAT APR 2 2016
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* until Monday April 04.
* At 11 AM Saturday the stage was 14.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 14.4 feet Saturday April 02.
* Flood stage is 13.0 feet.
* The river rose above flood stage Friday April 01. The river will fall
below flood stage Monday April 04.
* At 14.0 feet...Flood water begins to cover airbase road located on
the west bank of the river. Low lying farmland land near the river
also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$021
WGUS84 KMEG 030217
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
917 PM CDT SAT APR 2 2016
The Flood Warning continues for the Buttahatchie River...L'anguille
River...North Fork Forked Deer River...Obion River...Right Hand Chute
Little River...S.F. Fork Forked Deer River...Tallahatchie River...
Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC093-111-040217-
/O.CON.KMEG.FL.W.0064.160404T1500Z-000000T0000Z/
/RIGA4.1.ER.160404T1500Z.160405T1200Z.000000T0000Z.NO/
917 PM CDT SAT APR 2 2016
The Flood Warning continues for
the Right Hand Chute Little River at Rivervale
* from Monday April 04 until further notice.
* At 09 PM Saturday the stage was 9.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 11.5 feet Tuesday April 05.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Monday April 04 and continue
to rise to near 11.5 feet by Tuesday April 05.
* At 12.0 feet...Evacuations may be necessary for some areas inside
the main levee system due to access problems. Field flooding is
widespread.
&&
LAT...LON 3586 9014 3585 9012 3579 9012 3561 9039
3568 9038
$$
ARC077-123-040217-
/O.EXT.KMEG.FL.W.0065.160404T0000Z-000000T0000Z/
/PLGA4.1.ER.160404T0000Z.160406T0000Z.000000T0000Z.NO/
917 PM CDT SAT APR 2 2016
The Flood Warning continues for
the L'anguille River at Palestine
* from Sunday April 03 until further notice.
* At 08 PM Saturday the stage was 24.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 26.0 feet Tuesday April 05.
* Flood stage is 25.0 feet.
* Forecast to rise above flood stage by Sunday April 03 and continue
to rise to near 26.0 feet by Tuesday April 05.
* At 26.0 feet...Flooding is occurring in low lying farm land near
the river.
&&
LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
3491 9101
$$
TNC045-053-131-040217-
/O.EXT.KMEG.FL.W.0067.000000T0000Z-160404T1400Z/
/OBNT1.1.ER.160403T0600Z.160403T1800Z.160404T0800Z.NO/
917 PM CDT SAT APR 2 2016
The Flood Warning continues for
the Obion River near Obion
* from Sunday April 03 until Monday April 04.
* At 09 PM Saturday the stage was 33.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.5 feet Sunday April 03.
* Flood stage is 34.0 feet.
* Forecast to rise above flood stage by Sunday April 03 and continue
to rise to near 34.5 feet by Sunday April 03.The river will fall
below flood stage by Monday April 04.
* At 35.0 feet...Several secondary roads and large areas of farm land
are flooded in Northern Dyer County. Flooding is occurring around
Rives in Southeast Obion County
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC045-040217-
/O.EXT.KMEG.FL.W.0068.160405T0000Z-160405T1800Z/
/DYET1.1.ER.160405T0000Z.160405T0000Z.160405T1200Z.NO/
917 PM CDT SAT APR 2 2016
The Flood Warning continues for
the North Fork Forked Deer River at Dyersburg
* from Monday April 04 until Tuesday April 05.
* At 09 PM Saturday the stage was 18.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.0 feet Monday April 04.
* Flood stage is 22.0 feet.
* At 22.0 feet...Flooding is occurring in farm land near the river
&&
LAT...LON 3606 8950 3606 8916 3594 8916 3597 8934
3601 8938 3595 8948
$$
TNC033-045-097-040217-
/O.CON.KMEG.FL.W.0059.000000T0000Z-000000T0000Z/
/HLST1.1.ER.160331T0832Z.160331T1100Z.000000T0000Z.NO/
917 PM CDT SAT APR 2 2016
The Flood Warning continues for
the S.F. Fork Forked Deer River near Halls
* from Thursday April 07 until further notice.
* At 09 PM Saturday the stage was 8.4 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* At 9.0 feet...Farmland near the river is flooded.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
MSC135-040217-
/O.EXT.KMEG.FL.W.0058.000000T0000Z-160406T1200Z/
/SWNM6.1.ER.160401T1630Z.160403T1200Z.160406T0600Z.NO/
917 PM CDT SAT APR 2 2016
The Flood Warning continues for
the Tallahatchie River near Swan Lake
* until Wednesday April 06.
* At 08 PM Saturday the stage was 26.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 26.5 feet Sunday April 03.
* Flood stage is 26.0 feet.
* The river rose above flood stage Friday April 01 and will continue
rising to near 26.5 feet by Sunday April 03. The river will fall
below flood stage Wednesday April 06.
* At 27.0 feet...Farmland flooding is occurring near the river.
&&
LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
3381 9046
$$
MSC095-040217-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-160404T2120Z/
/BGBM6.1.ER.160331T2101Z.160403T0600Z.160404T1520Z.NO/
917 PM CDT SAT APR 2 2016
The Flood Warning continues for
the Tombigbee River at Bigbee
* until Monday April 04.
* At 08 PM Saturday the stage was 16.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 16.5 feet Sunday April 03.
* Flood stage is 14.0 feet.
* The river rose above flood stage Saturday April 02 and will
continue rising to near 16.5 feet by Sunday April 03. The river
will fall below flood stage Monday April 04.
* At 17.0 feet...Water is flowing over portions of Hood Road and
extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC087-095-040217-
/O.EXT.KMEG.FL.W.0073.000000T0000Z-160404T1912Z/
/ABDM6.1.ER.160401T2115Z.160403T0600Z.160404T1312Z.NO/
917 PM CDT SAT APR 2 2016
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* until Monday April 04.
* At 08 PM Saturday the stage was 14.9 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 14.9 feet Sunday April 03.
* Flood stage is 13.0 feet.
* The river rose above flood stage Friday April 01 and will continue
rising to near 14.9 feet by Sunday April 03. The river will fall
below flood stage Monday April 04.
* At 15.0 feet...Water is covering a portion of airbase road located
on the west bank of the river. Low lying farm land is flooded
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$830
WGUS84 KMEG 031539
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1039 AM CDT SUN APR 3 2016
The Flood Warning continues for the Buttahatchie River...Tallahatchie
River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC135-041539-
/O.EXT.KMEG.FL.W.0058.000000T0000Z-160405T1200Z/
/SWNM6.1.ER.160401T1630Z.160403T0200Z.160405T0600Z.NO/
1039 AM CDT SUN APR 3 2016
The Flood Warning continues for
the Tallahatchie River near Swan Lake
* until Tuesday April 05.
* At 10 AM Sunday the stage was 26.3 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 26.0 feet.
* At 26.0 feet...Low lying farmland near the river is flooded.
&&
LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
3381 9046
$$
MSC095-041538-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-160404T1800Z/
/BGBM6.1.ER.160331T2101Z.160403T0715Z.160404T1200Z.NO/
1039 AM CDT SUN APR 3 2016
The Flood Warning continues for
the Tombigbee River at Bigbee
* until Monday April 04.
* At 09 AM Sunday the stage was 16.3 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 16.3 feet Sunday April 03.
* Flood stage is 14.0 feet.
* At 17.0 feet...Water is flowing over portions of Hood Road and
extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC087-095-041538-
/O.EXT.KMEG.FL.W.0073.000000T0000Z-160405T0112Z/
/ABDM6.1.ER.160401T2115Z.160403T0215Z.160404T1912Z.NO/
1039 AM CDT SUN APR 3 2016
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* until Monday April 04.
* At 09 AM Sunday the stage was 14.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 13.0 feet.
* At 14.0 feet...Flood water begins to cover airbase road located on
the west bank of the river. Low lying farmland land near the river
also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$183
WGUS84 KMEG 040145
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
845 PM CDT SUN APR 3 2016
The Flood Warning continues for the Buttahatchie River...Right Hand
Chute Little River...S.F. Fork Forked Deer River...Tallahatchie
River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC093-111-050145-
/O.EXT.KMEG.FL.W.0064.160405T0900Z-000000T0000Z/
/RIGA4.1.ER.160405T0900Z.160406T0600Z.000000T0000Z.NO/
845 PM CDT SUN APR 3 2016
The Flood Warning continues for
the Right Hand Chute Little River at Rivervale
* from Tuesday April 05 until further notice.
* At 08 PM Sunday the stage was 9.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 11.5 feet Wednesday April 06.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Tuesday April 05 and continue
to rise to near 11.5 feet by Wednesday April 06.
* At 12.0 feet...Evacuations may be necessary for some areas inside
the main levee system due to access problems. Field flooding is
widespread.
&&
LAT...LON 3586 9014 3585 9012 3579 9012 3561 9039
3568 9038
$$
TNC033-045-097-050145-
/O.CON.KMEG.FL.W.0059.000000T0000Z-000000T0000Z/
/HLST1.1.ER.160331T0832Z.160331T1100Z.000000T0000Z.NO/
845 PM CDT SUN APR 3 2016
The Flood Warning continues for
the S.F. Fork Forked Deer River near Halls
* from Tuesday April 05 until further notice.
* At 08 PM Sunday the stage was 8.6 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* At 9.0 feet...Farmland near the river is flooded.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
MSC135-050145-
/O.CON.KMEG.FL.W.0058.000000T0000Z-160405T1200Z/
/SWNM6.1.ER.160401T1630Z.160403T0200Z.160405T0600Z.NO/
845 PM CDT SUN APR 3 2016
The Flood Warning continues for
the Tallahatchie River near Swan Lake
* until Tuesday April 05.
* At 08 PM Sunday the stage was 26.2 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 26.0 feet.
* At 26.0 feet...Low lying farmland near the river is flooded.
&&
LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
3381 9046
$$
MSC095-041800-
/O.CON.KMEG.FL.W.0052.000000T0000Z-160404T1800Z/
/BGBM6.1.ER.160331T2101Z.160403T0715Z.160404T1200Z.NO/
845 PM CDT SUN APR 3 2016
The Flood Warning continues for
the Tombigbee River at Bigbee
* until Monday April 04.
* At 07 PM Sunday the stage was 15.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 14.0 feet.
* At 17.0 feet...Water is flowing over portions of Hood Road and
extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC087-095-041630-
/O.EXT.KMEG.FL.W.0073.000000T0000Z-160404T1630Z/
/ABDM6.1.ER.160401T2115Z.160403T0215Z.160404T1030Z.NO/
845 PM CDT SUN APR 3 2016
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* until Monday April 04.
* At 08 PM Sunday the stage was 13.7 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 13.0 feet.
* At 14.0 feet...Flood water begins to cover airbase road located on
the west bank of the river. Low lying farmland land near the river
also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$043
WGUS84 KMEG 041321
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 AM CDT MON APR 4 2016
The Flood Warning is canceled for the Buttahatchie River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC087-095-041351-
/O.CAN.KMEG.FL.W.0073.000000T0000Z-160404T1630Z/
/ABDM6.1.ER.160401T2115Z.160403T0215Z.160404T0941Z.NO/
821 AM CDT MON APR 4 2016
Forecast information for
Buttahatchie River near Aberdeen
* At 07 AM Monday the stage was 12.8 feet.
* No flooding is currently forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will fall below 12.0 feet Tuesday April 05.
* At 13.0 feet...Low land near the river is flooded.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 1, 3:06 PM CDT, 46 minutes earlier.
Area forecast discussion, Apr 1, 3:06 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 306 PM CDT FRI APR 1 2016 .DISCUSSION... SKIES ARE PARTLY CLOUDY ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON WITH TEMPERATURES RANGING FROM THE UPPER 50S TO MID 60S. HIGH PRESSURE IS CURRENTLY CENTERED OVER THE TEXAS PANHANDLE THIS AFTERNOON. THE HIGH WILL PUSH SOUTHWARD TONIGHT KEEPING DRY WEATHER WITH BELOW NORMAL TEMPERATURES OVER THE REGION. LOWS SATURDAY MORNING WILL BE IN THE UPPER 30S TO MID 40S. SATURDAY WILL REMAIN AND COOL AS THE SURFACE HIGH SHIFTS EAST INTO CENTRAL TEXAS. HIGHS ON SATURDAY WILL BE IN THE LOW TO MID 60S. A WEAK COLD FRONT IS EXPECTED TO DROP SOUTH FROM THE OHIO VALLEY AND INTO THE FORECAST AREA SATURDAY NIGHT. THIS FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH SO NO RAIN IS EXPECTED TO DEVELOP. THE FRONT WILL BE OUT OF THE REGION BY SUNDAY MORNING. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT BUT WILL BE EAST OF THE FORECAST AREA. THIS WILL ALLOW WINDS TO BECOME SOUTHERLY AND BRING WARMER AIR INTO THE REGION. TEMPERATURES WILL BE NEAR NORMAL DURING THE AFTERNOON HOURS WITH HIGHS IN THE MID TO UPPER 60S. BY MONDAY A NEW COLD FRONT WILL BE MOVING SOUTH INTO THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY. THE FRONT WILL REMAIN NORTH OF THE FORECAST AREA WITH MORE DRY WEATHER AND WARMER TEMPERATURES AS HIGHS REACH THE LOWER 70S. THIS COLD FRONT MOVES THROUGH THE REGION MONDAY NIGHT BUT WITH LITTLE MOISTURE TO WORK WITH...IT SHOULD REMAIN DRY ACROSS THE FORECAST AREA. HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION ON TUESDAY. COOLER AIR WILL MOVE IN BEHIND THE FRONT WITH HIGHS MAINLY IN THE 60S. A WARM FRONT WILL LIFT NORTH THROUGH THE FORECAST AREA TUESDAY NIGHT BRINGING A SMALL CHANCE OF RAIN FOR EXTREME NORTHERN SECTIONS OF THE FORECAST AREA. WEDNESDAY WILL BE A LITTLE WARMER AS WINDS RETURN TO A SOUTHERLY DIRECTION. ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION WEDNESDAY NIGHT AND THURSDAY MORNING. UNLIKE THE OTHER COLD FRONTS...THERE SHOULD BE MOISTURE TO WORK WITH SO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY...WEDNESDAY NIGHT AND THURSDAY. HIGH PRESSURE WILL START TO BUILD INTO THE REGION THURSDAY NIGHT BRINGING DRY WEATHER AND BELOW NORMAL TEMPERATURES FOR THURSDAY NIGHT AND NEXT FRIDAY. ARS && .AVIATION...18Z TAF CYCLE VFR CONDS EXPECTED TO PERSIST THROUGHOUT THE CYCLE AT ALL TERMINALS. NORTHERLY WINDS GENERALLY AT 10 KTS OR LESS THROUGH THIS EVENING WILL SUBSIDE TO 6 KTS OR LESS TONIGHT...INCREASING AGAIN TOMORROW. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 1, 3:52 AM CDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 352 AM CDT FRI APR 1 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-021100- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 352 AM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JLH
In the hours before
Local storm report, Apr 1, 1:36 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
136 PM CDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL TUTWILER 34.01N 90.43W
03/31/2016 E1.00 INCH TALLAHATCHIE MS PUBLIC
QUARTER SIZED HAIL REPORTED IN TUTWILER
&&
JPMLocal storm report, Apr 1, 3:06 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 2 N TUNICA 34.72N 90.38W
03/31/2016 E1.75 INCH TUNICA MS EMERGENCY MNGR
GOLF BALL SIZED HAIL FELL IN WILLIAMS COVE.
&&
AJCLocal storm report, Apr 1, 3:08 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
308 PM CDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 1 N TUNICA 34.70N 90.38W
03/31/2016 TUNICA MS EMERGENCY MNGR
SHINGLES WERE DAMAGED AND REMOVED FROM A FUNERAL HOME
JUST NORTH OF TOWN.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:11 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc | 32 min |
| Mar 31, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 47 min |
| Mar 31, 7:26 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 22 min |
| Mar 31, 7:35 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Tippah, Union | 55 min |
| Mar 31, 8:03 PM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 6 hr |
| Mar 31, 8:10 PM CDT | Flash Flood Warning | MEG | Prentiss, Tippah, Union | 6 hr |
| Mar 31, 8:36 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 39 min |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.